Opuscula Mathematica
Opuscula Math. 31, no. 4 (), 533-547
http://dx.doi.org/10.7494/OpMath.2011.31.4.533
Opuscula Mathematica

Recursively arbitrarily vertex-decomposable suns




Abstract. A graph \(G = (V,E)\) is arbitrarily vertex decomposable if for any sequence \(\tau\) of positive integers adding up to \(|V|\), there is a sequence of vertex-disjoint subsets of \(V\) whose orders are given by \(\tau\), and which induce connected graphs. The aim of this paper is to study the recursive version of this problem on a special class of graphs called suns. This paper is a complement of [O. Baudon, F. Gilbert, M. Woźniak, Recursively arbitrarily vertex-decomposable graphs, research report, 2010].
Keywords: arbitrarily vertex-decomposable graphs (AVD), recursively AVD graphs.
Mathematics Subject Classification: 05C99, 68R10.
Cite this article as:
Olivier Baudon, Frédéric Gilbert, Mariusz Woźniak, Recursively arbitrarily vertex-decomposable suns, Opuscula Math. 31, no. 4 (2011), 533-547, http://dx.doi.org/10.7494/OpMath.2011.31.4.533
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.